# SDR MZZA98075

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 69258822
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - Q-CHECK - DURING REPLACEMENT OF RT AILERON BUS CABLE, FOUND RT AILERON BUS CABLE TURNAROUND PULLEY BRACKET DAMAGED.  PLATES FABRICATED AND INSTALLED IAW BOEING DRAWING 69-25882. REFER HNRC 869821 FOR CABLE REPLACEMENT.  (X)
